# SDR CHQA200900225

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 20,905 hours, 16,939 cycles
- Engine: Allsn AE3007A
- Engine time: 18,828 hours, 15,733 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 00478
- Condition: Failed
- Location: Te Flap
- Part time: 15,125 hours, 12,564 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH TO IAH THE CREW RECEIVED A FLAP FAIL MESSAGE ON EICAS WITH THE FLAPS STUCK AT 7 DEGREES.  THE APPROACH WAS ABORTED AND THE CREW RAN THE APPROPRIATE CHECKLISTS AND PERFORMED ANOTHER APPROACH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLAP POWER DRIVE UNIT AND BOTH VELOCITY SENSORS DUE TO CMC MESSAGING.  THE FLAP SYSTEM THEN OPERATED NORMALLY.
